# SDR AALA201706279011

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 15,403 hours, 6,223 cycles
- System (JASC): 3150 · Central Warning
- Part: Cids
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CIDS TEST. RT EXTERNAL BATTERY.  RESET CIDS AND PERFORMED OPS TEST EMERGENCY POWER SUPPLY SYSTEM TEST OK.
